# SDR 2023FA0000037

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: General aviation
- Aircraft: N650AD
- Make and model: Cndair CL6002B16
- Aircraft serial: 6135
- Aircraft time: 483 hours, 240 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Misinstalled
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

ACFT WAS UNDERGOING UNSCHEDULED MAINTENANCE TO TROUBLESHOOT COMPLAINTS,  POTABLE WATER SYSTEM, HIGH CONSUMPTION, LOSS AND  WATER - ICE ACCUMULATION AT CARGO DOOR THRESHOLD ON INSIDE. INSPECTIONS REVEALED WATER LEAKING, RESULTING FROM INCORRECT INSTALLATIONS OF 2 WATER LINES BEHIND AFT LAV. WATER RUNNING DOWN TO FLOOR BOARDS & BAGGAGE DOOR THRESHOLD, SOAKING CARPET & FURTHER RUNNING INTO THE BOTTOM OF BELLY STRUCTURE. DURING FLIGHT,  WATER IN THE AREA OF CARGO DOOR THRESHOLD FROZE,  BLOCKAGE OF THE BAGGAGE DOOR. THE WATER IN BOTTOM OF FUSELAGE FROZE, BLOCKS INSTEAD OF DRAINING. AFTER FLIGHT,  ICE MELTED RESULTING IN NOTICEABLE DRAINING AT THE LOWER FUSELAGE DRAIN. THE ROOT CAUSE, THE WATER LINE INSTALLATION.
